# SDR UIEA2021112902437

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1329 FRAME AND WEB CUT BETWEEN S37L TO S39L FOR ACCESS TO S38L REPAIR ON PWO# HM499-20446.( REPAIRED FRAME WEB AND FAIL-SAFE CHORD BS 1329 BETWEEN S37L TO S39L PER BOEING REPAIR SKETCH EAC-TLS-21-0002 AND FAA FORM 8100-9 DATED 18 NOV 2021.  )
